# SDR QXEA200800732

- Difficulty date: July 10, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 17,606 hours, 12,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 909
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK.  GOUGE ON RT INBOARD SEAT TRACK AT STATION 909.00.  REMOVED GOUGE BY REO 670-53-00-013.  REMOVED MATERIAL IS IN LIMITS.  HFEC AREA WITH NO CRACKS FOUND.  ALODINE AREA.  (S)
